# SDR REXA2022070701491

- Difficulty date: June 17, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: SH6703657413
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT DOOR HAS CRACK UPPER FORMER SWITCH STRIKER (EDGE MEMBER). 	REPAIRED EXIT DOOR EDGE MEMBER IAW ENDEAVOR AIR EA CRJ952-13683.
